# SDR KCSA081407

- Difficulty date: August 18, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N716CK
- Make and model: Boeing 747122
- Aircraft serial: 19753
- Aircraft time: 95,897 hours, 23,931 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Corroded
- Location: Bs 1350
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ATTACH ANGLES ON INBOARD AND OUTBOARD SIDE OF BRACKET AT BS 1350, LBL 78, WL 139.  (S)
